# SDR IPXA1668492

- Difficulty date: July 30, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 41,421 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD FITTING AREA FASTENER HOLE FOUND CRACK AT FAIL SAFE STRAP APP. 0.030" IN LENGTH.  FUSELAGE LT SIDE BS 955 REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP.  REPAIRED IAW EO B767-5350-17922-I APP. 'C' ORG MAT'L IS 2024T351-0750" MACHINED STRAP, CRACK APPROX 0.030" IN LENGTH, FINAL CUTOUT SIZE IS 7.75" X 2", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
